MathSciNet Relay Station
MathSciNet bibliographic data
MR1405356 20K15
Burkhardt, Rolf; Mutzbauer, Otto Almost completely decomposable groups with primary cyclic regulating quotient. Rend. Sem. Mat. Univ. Padova 95 (1996), 81–93.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement